3 ms·
Doctor's pretty much dismiss flouroquinolones as potential causes for these kinds of problems, which is part of why I asked. I also asked because I've been suff
by Madmallard 12y ago
Doctor's pretty much dismiss flouroquinolones as potential causes for these kinds of problems, which is part of why I asked. I also asked because I've been suffering similar symptoms, and have been in the ER multiple times in the last couple weeks. The only thing I could possibly think of that spurred this on was getting a nosocomial infection 3 months ago and taking Ciprofloxacin for it. I had bad tendon pain and nerve pain while on the drug but it sorta went away after a week. 2 1/2 months later, it's back full force and I'm getting very physically weak.
- NhanH 12y agoI apologize for the tone of my first comment. I didn't mean to direct that personally to you, just as a frustration to the common reaction of "helping". As to the question you made, the writer said that he has been sick for not a few weeks or month, but a decade. And when I first read your comment, it's practically saying to me "Are you taking steroids while being sick in the last 10 years?" - again, probably not a charitable reading of the comment as I could have made. I'm sorry to hear about your condition.
- deleted 12y ago[deleted]